# SDR USAA2009051891192

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,996 hours, 28,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8340540 - FLT 523 - RNO-PHX - EMERGENCY LIGHT - ROW 22 ABC EMERGENCY LIGHT BROKEN. REMOVED AND REPLACED EMERGENCY LIGHT. OPERATIONAL CHECK WAS GOOD.
